# SDR GAIA9613A

- Difficulty date: May 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N278US
- Make and model: Boeing 727251
- Aircraft serial: 21157
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Door Mech
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 724 - TOL-PHX - NOSE GEAR DOOR LIGHT ON DURING FLIGHT, DOOR WAS RE-RIGGED AND GEAR CYCLED 10 TIMES BY NORMAL METHOD AND 3 TIMES MANUALLY.  AIRCRAFT WAS RETURNED TO SERVICE AND NO FURTHER TROUBLE REPORTED AS OF THIS DATE, MAY 24, 1996. THIS SDR CLOSES 96-11, 96-12, AND 96-13.  (M)
